# SDR DALA2019012600589

- Difficulty date: January 25, 2019
- Submitted: January 28, 2019
- Operation: Air carrier
- Aircraft: N3742C
- Make and model: Boeing 737832
- Aircraft serial: 30835
- Aircraft time: 59,909 hours, 23,097 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CORROSION ON RT STRAP IN THE SETTLEMENT AREA OF SCUFF PLATE LOWER AND UPPER BETWEEN STA 787 TO 805. STRAP STATION 787 TO 805 WAS REPLACED PER DWG 146A8128 REV C AND SRM 51-40-02.
